# SDR AALA2009020900034

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 29,010 hours, 11,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM 23 TO 29 INCHES AT STATION 294.5.  REPAIRED IN ACCORDANCE WITH ESO 61000 DATED 26 JAN 2009.
